# SDR CALA2019121302179

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 67,137 hours, 22,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A81243
- Condition: Corroded
- Location: Bs 727d - 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPMT FLOOR SUPPORT ZEE CHANNEL R/H HAS CORROSION FROM STA 727D TO STA 787 (REF NR 99856519) REMOVED AND INSTALLED ONE (1) ZEE CHANNEL + ONE (1) SHIELD AS REQ AT AFT CARGO COMPT R/H FROM STA 727 TO STA 787 IAW B737-700 SRM 51-40-02.
